Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 104, Number 3
HTML articles powered by AMS MathViewer

Finite coverings by normal subgroups
M. A. Brodie, R. F. Chamberlain and L.-C. Kappe PDF
Proc. Amer. Math. Soc. 104 (1988), 669-674
Applications of a new $K$-theoretic theorem to soluble group rings
P. H. Kropholler, P. A. Linnell and J. A. Moody PDF
Proc. Amer. Math. Soc. 104 (1988), 675-684
Pseudoprime $l$-ideals in a class of $f$-rings
Suzanne Larson PDF
Proc. Amer. Math. Soc. 104 (1988), 685-692
Structure of generalized local rigid motion groups
J. Pantoja and J. Soto-Andrade PDF
Proc. Amer. Math. Soc. 104 (1988), 693-696
Metacyclic $p$-algebras
Ming Chang Kang PDF
Proc. Amer. Math. Soc. 104 (1988), 697-698
A remark on kernels of reduction
Robert F. Coleman PDF
Proc. Amer. Math. Soc. 104 (1988), 699-701
The free metabelian group of rank two contains continuously many nonisomorphic subgroups
G. Baumslag, U. Stammbach and R. Strebel PDF
Proc. Amer. Math. Soc. 104 (1988), 702
A converse to a residual finiteness theorem of G. Baumslag
M. Shirvani PDF
Proc. Amer. Math. Soc. 104 (1988), 703-706
Some consequences of the standard polynomial
Qing Chang PDF
Proc. Amer. Math. Soc. 104 (1988), 707-710
A characterization of complete intersection curves in $\textbf {P}^ 3$
Rosario Strano PDF
Proc. Amer. Math. Soc. 104 (1988), 711-715
Invariants of finite abelian groups acting on the algebra of two $2\times 2$ generic matrices
Chan Huh PDF
Proc. Amer. Math. Soc. 104 (1988), 716-722
Mordell-Weil groups of generic abelian varieties in the unitary case
Alice Silverberg PDF
Proc. Amer. Math. Soc. 104 (1988), 723-728
Cyclic homology and the Beĭlinson-Manin-Schechtman central extension
Ezra Getzler PDF
Proc. Amer. Math. Soc. 104 (1988), 729-734
Constructive reflexivity of a uniformly convex Banach space
Hajime Ishihara PDF
Proc. Amer. Math. Soc. 104 (1988), 735-740
The Zalcman conjecture for close-to-convex functions
Wan Cang Ma PDF
Proc. Amer. Math. Soc. 104 (1988), 741-744
A lifting theorem for the time regularity of solutions to abstract equations with unbounded operators and applications to hyperbolic equations
I. Lasiecka and R. Triggiani PDF
Proc. Amer. Math. Soc. 104 (1988), 745-755
Invariant subspaces for algebras of subnormal operators. II
James E. Thomson PDF
Proc. Amer. Math. Soc. 104 (1988), 756-758
Alternative version of Shapley’s theorem on closed coverings of a simplex
Tatsuro Ichiishi PDF
Proc. Amer. Math. Soc. 104 (1988), 759-763
Karp’s theorem in electromagnetic scattering theory
David Colton and Rainer Kress PDF
Proc. Amer. Math. Soc. 104 (1988), 764-769
Separately subharmonic functions need not be subharmonic
Jan Wiegerinck PDF
Proc. Amer. Math. Soc. 104 (1988), 770-771
Unique solutions for a class of discontinuous differential equations
Alberto Bressan PDF
Proc. Amer. Math. Soc. 104 (1988), 772-778
Almost fixed point theorems
Adam Idzik PDF
Proc. Amer. Math. Soc. 104 (1988), 779-784
On complemented copies of $c_ 0$ in $L^ p_ X,\;1\leq p<\infty$
G. Emmanuele PDF
Proc. Amer. Math. Soc. 104 (1988), 785-786
Pointwise estimates for the relative fundamental solution of $\overline \partial _ b$
Michael Christ PDF
Proc. Amer. Math. Soc. 104 (1988), 787-792
On the nonsingular quadratic differential equations in the plane
A. Gasull and J. Llibre PDF
Proc. Amer. Math. Soc. 104 (1988), 793-794
Pettis decomposition for universally scalarly measurable functions
Elizabeth M. Bator PDF
Proc. Amer. Math. Soc. 104 (1988), 795-800
On the spectral picture of an irreducible subnormal operator
Paul McGuire PDF
Proc. Amer. Math. Soc. 104 (1988), 801-808
Nonexpansive actions of topological semigroups on strictly convex Banach spaces and fixed points
Wojciech Bartoszek PDF
Proc. Amer. Math. Soc. 104 (1988), 809-811
On a natural connection between the entropy spaces and Hardy space $\textrm {Re} H^ 1$
Romuald Dąbrowski PDF
Proc. Amer. Math. Soc. 104 (1988), 812-818
A Korovkin type approximation theorem for set-valued functions
Klaus Keimel and Walter Roth PDF
Proc. Amer. Math. Soc. 104 (1988), 819-824
Phragmén-Lindelöf theorem for the minimal surface equation
Jenn-Fang Hwang PDF
Proc. Amer. Math. Soc. 104 (1988), 825-828
An elementary proof of a result on $\Lambda (p)$ sets
Kathryn E. Hare PDF
Proc. Amer. Math. Soc. 104 (1988), 829-834
A generalized converse measurability theorem
K. S. Chang and K. S. Ryu PDF
Proc. Amer. Math. Soc. 104 (1988), 835-839
The existence of periodic solutions to nonautonomous differential inclusions
Jack W. Macki, Paolo Nistri and Pietro Zecca PDF
Proc. Amer. Math. Soc. 104 (1988), 840-844
Most quasidiagonal operators are not block-diagonal
Domingo A. Herrero PDF
Proc. Amer. Math. Soc. 104 (1988), 845-851
Endomorphisms of an extremal algebra
Herbert Kamowitz and Dennis Wortman PDF
Proc. Amer. Math. Soc. 104 (1988), 852-858
Four topologically equivalent measures in the Cantor space
Francisco J. Navarro-Bermúdez and John C. Oxtoby PDF
Proc. Amer. Math. Soc. 104 (1988), 859-860
A new approach to the multipliers of Pedersen’s ideal
N. Christopher Phillips PDF
Proc. Amer. Math. Soc. 104 (1988), 861-867
Finite type cones shaped on spherical submanifolds
Oscar J. Garay PDF
Proc. Amer. Math. Soc. 104 (1988), 868-870
On the spectral rigidity of $\textbf {C}\textrm {P}^ n$
Domenico Perrone PDF
Proc. Amer. Math. Soc. 104 (1988), 871-875
Isothermic surfaces and the Gauss map
Bennett Palmer PDF
Proc. Amer. Math. Soc. 104 (1988), 876-884
The first Dirichlet eigenvalue and radius of a geodesic ball
Seung-Jin Bang PDF
Proc. Amer. Math. Soc. 104 (1988), 885-886
Weakly compact cardinals and nonspecial Aronszajn trees
Saharon Shelah and Lee Stanley PDF
Proc. Amer. Math. Soc. 104 (1988), 887-897
Model-theoretic characterizations of arcs and simple closed curves
Paul Bankston PDF
Proc. Amer. Math. Soc. 104 (1988), 898-904
An isoperimetric theorem on the cube and the Kintchine-Kahane inequalities
Michel Talagrand PDF
Proc. Amer. Math. Soc. 104 (1988), 905-909
Normal forms for skew-symmetric matrices and Hamiltonian systems with first integrals linear in momenta
G. Thompson PDF
Proc. Amer. Math. Soc. 104 (1988), 910-916
Property C′′ and function spaces
Masami Sakai PDF
Proc. Amer. Math. Soc. 104 (1988), 917-919
Analyticity of homology classes
Alberto Tognoli PDF
Proc. Amer. Math. Soc. 104 (1988), 920-922
Volumes of flows
David L. Johnson PDF
Proc. Amer. Math. Soc. 104 (1988), 923-931
The Wiener lemma and cocycles
Marek Ryszard Rychlik PDF
Proc. Amer. Math. Soc. 104 (1988), 932-933
Positively expansive maps and growth of fundamental groups
K. Hiraide PDF
Proc. Amer. Math. Soc. 104 (1988), 934-941
Linear spaces, absolute retracts, and the compact extension property
Jos van der Bijl and Jan van Mill PDF
Proc. Amer. Math. Soc. 104 (1988), 942-952
$d$-final continua
John Isbell PDF
Proc. Amer. Math. Soc. 104 (1988), 953-964
Eventual extensions of finite codes
Mike Boyle PDF
Proc. Amer. Math. Soc. 104 (1988), 965-972
Small spaces which “generate” large spaces
W. W. Comfort PDF
Proc. Amer. Math. Soc. 104 (1988), 973-980
Characterizing $\Omega$-stability for flows in the plane
Maria Lúcia Alvarenga Peixoto PDF
Proc. Amer. Math. Soc. 104 (1988), 981-984
Compactifications of countable-dimensional and strongly countable-dimensional spaces
Ryszard Engelking and Roman Pol PDF
Proc. Amer. Math. Soc. 104 (1988), 985-987
Continuity of additive $\kappa$-metric functions and metrization of $\kappa$-metric spaces
Takesi Isiwata PDF
Proc. Amer. Math. Soc. 104 (1988), 988-992
Critical values of Fredholm maps
P. T. Church and J. G. Timourian PDF
Proc. Amer. Math. Soc. 104 (1988), 993-998
An empty class of nonmetric spaces
Alan Dow PDF
Proc. Amer. Math. Soc. 104 (1988), 999-1001
Erratum to: “On the location of the zeros of the derivative of a polynomial” [Proc. Amer. Math. Soc. 86 (1982), no. 1, 37–41; MR0663862 (83h:30006)]
J. Brian Conrey and Lee A. Rubel PDF
Proc. Amer. Math. Soc. 104 (1988), 1002